# SDR AALA202104239025

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 19,789 hours, 7,613 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM MESSAGE FOR LOST GREEN HYDRAULIC SYSTEM #1 ENGINE PUMP AND GREEN HYDAULIC SYSTEM LOW PRESSURE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED ENGINE # 1 HYDAULIC PUMP DELIVERY CHECK VALVE WHICH WAS LEAKING PER AMM 29-11-36-000-001-A AND 29-11-36-400-001-A. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
